Oklahoma, 2023

Heat in Oklahoma, July 25 to 30, 2023

July 25 to 30, 2023 · NWS OUN · 84 events in 26 counties and zones

Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 25th through 30th.

Where it happened

Every event with a place to put it; 84 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
84

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Heat and humidity combined to yield 105 110-degree heat indices across portions of the area during the afternoon/evening of the 25th through 30th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 25, 5:10 AM CST, 5 hours 50 minutes earlier.

Area forecast discussion, Jul 25, 5:10 AM CST, 5 hours 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
610 AM CDT Tue Jul 25 2023

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 239 AM CDT Tue Jul 25 2023

Hot temperatures will reach their peak today with heat indices
climbing into the 103 to 108 degree range. A heat advisory remains
in effect for most of the area.

Fire weather will also be a concern again today as elevated to near
critical RFTI values in southwest Oklahoma / western north Texas
(driven mainly by RH values dropping into the mid to upper teens)
combine with ERCs in the 60th to 80th percentile range. In light of
this, a fire danger statement is being issued for southwest Oklahoma
and western north Texas.

Day

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 239 AM CDT Tue Jul 25 2023

Triple digit temperatures and heat indices are forecast to persist
through the weekend into early next week. Heat advisories will
likely be needed for several of these days. Precipitation chances
will remain near zero through the forecast period.

Though ERCs continue to deteriorate with the hot and dry weather, RH
values are forecast to increase slightly, keeping RFTIs just below
elevated.

Day

&&

.AVIATION...
(12Z TAFS)
Issued at 546 AM CDT Tue Jul 25 2023

VFR conditions to continue.

A few light rain showers will occur across western Oklahoma this
morning, but expected to dissipate shortly after sunrise and
chances at any site remain too low to mention at this time.

Some high clouds will continue to move south across the area today
and tonight. Otherwise, gusty southwest winds expected to develop
this morning with gusts over 20kts at most sites by 14Z/15Z.
Surface winds will decrease this evening with developing llj
creating llws at most sites overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 101  78 101  77 /   0   0   0   0
Hobart OK        104  74 103  75 /   0   0   0   0
Wichita Falls TX 107  77 106  78 /   0   0   0   0
Gage OK          103  77 103  76 /   0   0   0   0
Ponca City OK     99  78 101  76 /   0   0   0   0
Durant OK        100  76  99  77 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ005>008-011>013-017>021-023>048-050>052.

TX...Heat Advisory from noon today to 8 PM CDT this evening for
     TXZ083>090.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...30
Hazardous weather outlook, Jul 25, 2:21 AM CST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
321 AM CDT Tue Jul 25 2023

OKZ004>048-050>052-TXZ083>090-260830-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
321 AM CDT Tue Jul 25 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Heat...
Dangerous heat is expected today with heat indices climbing into
the 103 to 108 degree range. A heat advisory is in effect for much
of Oklahoma and western north Texas.

.Fire Weather...
Combination of hot temperatures, low humidity and dry vegetation
will result in elevated fire weather concerns this afternoon
across far southwest Oklahoma and western north Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Heat...
Dangerous heat will continue through the week. Heat indices
across much of Oklahoma and western north Texas will climb into
the triple digits each day through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

84 heat. Local standard time, as filed.

Heat, Atoka

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Carter

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Grant

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kay

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, Murray

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 25, 11:00 AM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Atoka

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Carter

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kay

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Love

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, Noble

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 26, 11:00 AM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Carter

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Coal

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Grant

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Kay

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Payne

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 27, 11:00 AM CST to 7:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Grant

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Kay

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Noble

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 28, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 29, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Kay

When
July 29, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 29, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Noble

When
July 29, 11:00 AM CST to 7:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 29, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Atoka

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Coal

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Kay

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Logan

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, Noble

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 30, 11:00 AM CST to 7:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2023Every state in 2023This day in weather historyWarnings in Oklahoma, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1123550, 1123551, 1123552, 1123553, 1123554, 1123555, 1123556, 1123557, 1123558, 1123559, 1123560, 1123561, 1123562, 1123563, 1123564, 1123565, 1123566, 1123567, 1123568, 1123569, 1123570, 1123571, 1123572, 1123573, 1123574, 1123575, 1123576, 1123577, 1123578, 1123579, 1123580, 1123581, 1123582, 1123583, 1123584, 1123585, 1123586, 1123587, 1123588, 1123612, and more.